On controllability of second order nonlinear impulsive differential systems

R. Sakthivel, N. I. Mahmudov, J. H. Kim

Research output: Contribution to journalArticle

50 Citations (Scopus)

Abstract

Many dynamical systems in physics, chemistry, biology and engineering sciences have impulsive dynamical behaviors due to abrupt jumps at certain instants during the dynamical processes. The mathematical models of such processes are called differential systems with impulse effect. This paper studies the exact controllability issue of certain types of second order nonlinear impulsive control differential systems. Sufficient conditions are formulated and proved for the exact controllability of such systems. Without imposing a compactness condition on the cosine family of operators, we establish controllability results by using a fixed point analysis approach. Finally, an example is presented to illustrate the utility of the proposed result. The results improve some recent results.

Original languageEnglish
Pages (from-to)45-52
Number of pages8
JournalNonlinear Analysis, Theory, Methods and Applications
Volume71
Issue number1-2
DOIs
Publication statusPublished - 2009 Jul 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this